Menü Kapat

Letter to the Editor

Vildagliptin induced cutaneous leukocytoclastic vasculitis: A case report

Serhat Sayin, Ethem Omeroglu, Semra Aslan Bilgin

   

Abstract
Vildagliptin is a new generation theurapeutic agent of diabetes mellitus which belongs to dipeptidyl peptidase-IV inhibitor class acting via the incretin hormone system. It has moderate glycemic efficacy, a low propensity of causing hypoglycaemia and it is weight neutral. Overall, Dipeptidyl peptidase-4 (DPP-4) inhibitors are well tolerated. The use of DPP-4 inhibitors has been associated with a slightly increased risk of upper respiratory tract infections. In this article, we report a case of cutaneous leukocytoclastic vasculitis due to probable vildagliptin usage. Vildagliptin which is associated with cutaneous leukocytoclastic vasculitis was not described in the literature before. Physical examination revealed skin rash in the abdomen and thigh region in our patients due to use of the drug. Discontinuation of the drug eliminated the skin rash immediately.

Key words: Vildagliptin, Vasculitis, diabetes mellitus

Med-Science. 2018; 7(1): 235-237

Medicine Science Vol:7 Issue:1 Year:2018 PP:1–246
Posted in Vol: 7 Issue: 1 Year: 2018 March pp: 1–246

Related Posts

%d blogcu bunu beğendi: